# SDR SIMA20131226005

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 26,680 hours, 18,846 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Hot
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT BRAKES RT SIDE, 315, PER FIRE DEPT INDICATING 7 CA OPC BRAKE SYST IAW CRJ 700 32-43-00, NO DEFECTS NOTED.
